National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 275249

History of Changes from the VAERS Wayback Machine

First Appeared on 12/31/2007

VAERS ID: 275249
Age:10.0
Gender:Female
Location:Alabama
Vaccinated:2007-03-19
Onset:2007-03-19
Submitted:2007-03-29
Entered:2007-03-30
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0013U / 1 - / IM

Administered by: Other      Purchased by: Unknown
Symptoms: Injection site rash, Rash generalised

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness: Penicillin allergy
Preexisting Conditions:
Diagnostic Lab Data: None
CDC 'Split Type':

Write-up:Information has been received from a registered nurse concerning a 10 year old female with a penicillin allergy who on 19-MAR-2007 was vaccinated IM with a 0.5 ml second dose of Gardasil (Lot# 654741/0013U). There was no concomitant medication. On 19-MAR-"2007 the patient developed a rash all over her body, especially near the injection site. The nurse reported that the patient was given BENADRYL for the rash. The patient went to see her pediatrician who reportedly prescribed the patient with prednisone an


Changed on 12/8/2009

VAERS ID: 275249 Before After
Age:10.0
Gender:Female
Location:Alabama
Vaccinated:2007-03-19
Onset:2007-03-19
Submitted:2007-03-29
Entered:2007-03-30
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. 0013U / 1 - / IM

Administered by: Other      Purchased by: Unknown Other
Symptoms: Injection site rash, Rash generalised

Life Threatening? No
Died? No
Permanent Disability? No
Recovered? No
ER or Doctor Visit? Yes
Hospitalized? No
Previous Vaccinations:
Other Medications: None
Current Illness: Penicillin allergy
Preexisting Conditions:
Diagnostic Lab Data: None
CDC 'Split Type': (blank) WAES0703USA04310

Write-up:Information has been received from a registered nurse concerning a 10 year old female with a penicillin allergy who on 19-MAR-2007 was vaccinated IM with a 0.5 ml second dose of Gardasil (Lot# 654741/0013U). There was no concomitant medication. On 19-MAR-"2007 19-MAR-2007 the patient developed a rash all over her body, especially near the injection site. The nurse reported that the patient was given BENADRYL for the rash. The patient went to see her pediatrician who reportedly prescribed the patient with prednisone an ZYRTEC. It was also reported that the patient did not have a reaction to her first dose of Gardasil. At the tiem of the report, the patient was recovering. The nurse felt that the patient''s rash was an other important medical event. Additional information has been requested.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=275249&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166